2 x NUROFEN EXPRESS FORTE IBUPROFEN 400 MG 20 CAPS — MADE IN GREAT BRITAIN — FREE SHIPPING
(NUROFEN EXPRESS FORTE)
Pain of various origins of mild to moderate intensity (headaches, including tension pain and migraine, toothache, neuralgia, muscle, joint and bone pain, pain associated with flu and colds, dysmenorrhea). Fever of various origins (e.g. in the course of flu, colds or other infectious diseases).
1 capsule contains: ibuprofen 400mg. In addition, the preparation contains: macrogol 600, potassium hydroxide, purified water. Capsule composition: gelatin, liquid sorbitol, partially dehydrated, purified water, cochineal red (E 124). Fat: opacode WB White NS-78-18011 Composition: titanium dioxide (E171), propylene glycol Hypromellose 3 cP. Processing aids: triglycerides of medium-chain saturated fatty acids, lecithin.
Analgesic, anti-inflammatory and antipyretic.
Use in adults and children over 12 years of age: 1 capsule every 4 hours. Capsule, if necessary, should be washed down with liquid. Do not use more than 3 capsules (1200 mg of ibuprofen) in a day. Do not chew the capsules.
If you are allergic to ibuprofen or any of the other ingredients of this medicine and to other non-steroidal anti-inflammatory preparations (NSAIDs), if you have ever had symptoms of allergy such as runny nose, urticaria or bronchial asthma after taking acetylsalicylic acid or other non-steroidal anti-inflammatory preparations, if you have active or past ulcers of the stomach and / or intestines, perforation or bleeding, including those associated with taking NSAIDs, if you have severe liver failure, severe kidney failure or severe heart failure, if you are taking other non-steroidal anti-inflammatory preparations at the same time, including COX-2 inhibitors (increased risk of side effects), if the patient is in the third trimester of pregnancy, if the patient has a bleeding disorder. Not to be given to children under 12 years of age.
Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each preparation used improperly is a threat to your life or health.
- Customer from Nottingham logged in
- Customer from Fredericksburg placed a new order for EKTIN EYE DROPS 10 ML - MADE IN USA - FREE SHIPPING
- Customer from Fredericksburg registered for an account
- Customer from Nottingham placed a new order for Ismigen sublingual tablets 50mg, 30 pcs — Made in Italy — Free Delivery
- Customer from Nottingham registered for an account
- Customer from GLASGOW placed a new order for 2 x TOBRADEX EYE OINTMENT 3,5G — MADE IN BELGIUM — FREE SHIPPING
- Customer from GLASGOW registered for an account
- Customer from Concord placed a new order for 3 x GUTTALAX DROPS 30 ML = 90 ML - MADE IN ITALY - FREE SHIPPING
- Customer from Concord registered for an account
- Customer from Тбилиси registered for an account
- Customer from BRIGHTON logged in
- Customer placed a new order for ZOVIRAX INTENSIVE 50MG/G CREAM 2G - MADE IN POLAND - FREE SHIPPING
- Customer from Fredericksburg logged in
- Customer from Fredericksburg reset their account password
- Customer from Fredericksburg requested a reset password
- Customer from Hollywood logged in
- Customer from verona registered for an account
- Customer from Sofia registered for an account
- Customer placed a new order for 2 x CYCLO 3 FORT 30 CAPS — MADE IN FRANCE — FREE SHIPPING
- Customer from Mississauga placed a new order for DOPPELHERZ VITAL TONIK 1000 ML — MADE IN GERMANY — FREE SHIPPING